MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 CUP INTRODUCER 36MM; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY INTERNATIONAL LTD - 8010379 CUP INTRODUCER 36MM; HIP INSTRUMENTS : INSERTION DEVICES
Model Number 9626-00-036
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).
 
Event or Problem Description
During cup implantation, the introducer didn¿t release the cup after implanting.After a two minute delay, the cup was successfully implanted.No patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Corrected the following information missing from the initial med watch submission: section d: 7a, 9.Section e: 1,2,3,4.Section g: 1,2.Section h: 3,6,8,10.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D: 7a, 9.E: 1,2,3,4.G: 1,2 h: 3,6,8,10.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
CUP INTRODUCER 36MM
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key12233046
Report Number1818910-2021-16150
Device Sequence Number14369514
Product Code HWR
UDI-Device Identifier10603295243267
UDI-Public10603295243267
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9626-00-036
Device Catalogue Number962600036
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2021
Supplement Date Received by Manufacturer07/05/2021
09/21/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date07/28/2021
09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1